# SDR U2RA201908083004

- Difficulty date: August 3, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 72,852 hours, 24,783 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT SEAT ROW 23 - REPAIRED WIRING IN ACCORDANCE WITH STANDARD WIRING PRACTICES MANUAL 20-10-13.
